Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 672398, 5 pages
http://dx.doi.org/10.1155/2014/672398
Research Article

The Identical Estimates of Spectral Norms for Circulant Matrices with Binomial Coefficients Combined with Fibonacci Numbers and Lucas Numbers Entries

Department of Mathematics, Linyi University, Linyi 276005, China

Received 1 November 2013; Accepted 23 January 2014; Published 27 February 2014

Academic Editor: Yuming Xing

Copyright © 2014 Jianwei Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianwei Zhou, “The Identical Estimates of Spectral Norms for Circulant Matrices with Binomial Coefficients Combined with Fibonacci Numbers and Lucas Numbers Entries,” Journal of Function Spaces, vol. 2014, Article ID 672398, 5 pages, 2014. https://doi.org/10.1155/2014/672398.